# SDR FDEA201803200740

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 96,605 hours, 40,740 cycles
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 451233
- Condition: Failed
- Location: Nr 1
- Part time: 912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, F, A

## Discrepancy

ENG FAILURE NR 1 ENG CLIMBING THRU 5K.  YAW, LOUD  BANG RAPIDLY RISING EGT.  ENG EXCEEDANCE 942 DEG.  THROTTLE TRIMMED POSITIONED TO IDLE.  ENG SHUT DOWN.  FIRE BOTTLE DISCHARGED. REPLACED NR 1 ENGINE.
